Show simple item record

dc.contributor.authorMakin, Alexander S. ( )
dc.contributor.authorThompson, H. Bevan ( )
dc.date.accessioned2021-04-26T16:28:34Z
dc.date.available2021-04-26T16:28:34Z
dc.date.issued2004-06-29
dc.identifier.citationMakin, A. S., & Thompson, H. B. (2004). Convergence of eigenfunction expansions corresponding to nonlinear Sturm-Liouville operators. Electronic Journal of Differential Equations, 2004(87), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13441
dc.description.abstractIt is well known that the classical linear Sturm-Liouville eigenvalue problem is self-adjoint and possesses a family of eigenfunctions which form an orthonormal basis for the space L2. A natural question is to ask if a similar result holds for nonlinear problems. In the present paper, we examine the basis property for eigenfunctions of nonlinear Sturm-Liouville equations subject to general linear, separated boundary conditions.en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectSturm-Liouville operatoren_US
dc.subjectBasis propertyen_US
dc.subjectEigenfunctionen_US
dc.titleConvergence of eigenfunction expansions corresponding to nonlinear Sturm-Liouville operatorsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record